Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Amar21

Has anyone grown while on accutane or after finishing accutane use

Recommended Posts

I heard a possible rare side effect of taking accutane is stunted growth. I was wondering if anyone who has taken accutane could share if they grew in height while taking accutane or after stopping accutane. I am also interested in hearing about any cases of accutane stunting growth.
Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×